Please use this identifier to cite or link to this item:
Title: The maximum edge-disjoint paths problem in bidirected trees
Authors: Erlebach, T
Jansen, K
First Published: May-2001
Citation: SIAM JOURNAL ON DISCRETE MATHEMATICS, 2001, 14 (3), pp. 326-355
DOI Link: 10.1137/S0895480199361259
ISSN: 0895-4801
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Computer Science

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.